Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello! I have been taking 100 MG of Doxycycline once a day for one month, yet today when I got a refill I realized I am supposed to be taking 100 MG twice a day. Will I have another initial breakout if I increase my dosage to 100 MG twice a day? My skin has not improved much since I started and I assumed that was because it took time, but would a higher dosage help or make it worse?

Additional information: I am female, 18 years old, and use Differn 0.3% at night.

Any suggestions are appreciated! Thanks so much.

Share this post


Link to post
Share on other sites

I would take the recommended dosage. The antibiotics are supposed to hit the bacteria hard and rid you of it. if you don't take enough or take it long enough it'll come back.

Share this post


Link to post
Share on other sites

mine says once a day , but this isnt my first time taking anti biotics and i have huge nodules on the sides of my face , i might do twice a day?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×